question-icon

What causes feeling of stomach stretching and empty after eating?

default
Posted on Thu, 19 May 2016
Question: Hi.

From last 3 days i am having problems in stomach , it seems like stomach is stretched and empty although i had food and gases are always kind of trapped, this is happening like from last 6 months, and i can hears gurgling sounds and vibration inabdomen and even colon. When i stop or hold my stool to reach bathroom my colon vibrates and loud sound could be heard and this happen sometimes, i use simithicone for gases and mevebrine i used for 1 month for colon few months back. I did ultrasound twice which is normal, stool test were done several time which were normal just once i had loose stool , i did hpylori blood and stool which were normal . I dont know what is wrong i went to doctors who cant understand my problem , one dr said lets have endoscopy and second one said to hve colonoscopy but both said we are sure there wont be any issue its a IBS or gastro disfuntion . Need help ...
doctor
Answered by Dr. Klerida Shehu (48 minutes later)
Brief Answer:
Please follow....

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.
You are reporting to have stomach issues like stretching.
To my opinion you need to be evaluated with upper endoscopy to rule out or confirm stomach issues like gastritis.
With regards to colon gurgling it may be related with :
-IBS
- hyperacidity can cause large bowel gurgling and changing bowel movement.
To my opinion you should start to:
-use Prilosec 20 mg twice per day
- continue using simethicone
- use reglan , it will help to improve bowel movement
- avoid spicy and fast foods
- avoid unnecessary stress
- increase physical activity.
Hope it was helpful to you.
Dr.klerida

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Klerida Shehu (1 hour later)
Are there any home made remedies which are useful and will i have to get anesthesia for endoscopy , when i think of anesthesia i get tensed and scared as when i am scared my heart starts beating fast. And are there other names of medicine you mentioned above and how will i be benefited from these medicines .
doctor
Answered by Dr. Klerida Shehu (19 hours later)
Brief Answer:
Please follow...

Detailed Answer:
Hi back
Now I am answering all your questions:
1.With regards to home remedies you can avoid the foods that increase gas production like beans, broccoli, carbonated drinks. You should eat slowly to avoid swallow air during meal.
2.Colonoscopy is not done with full anesthesia. Usually are using mild sedatives for these procedures. So don't worry about anesthesia, It is mild.
3. You are asking about the madicines that I recommended to you.

Prilosec is PPI,s drug and it helps lowering sctomach acidity so it will help you to improve stomach symptoms. You can find it as OTC drug.

Simethicone will help you reducing gas forming.

Reglan or you can find it as metoclopramide increase gastrointestinal motility and so it will reduse fullness and bloating passing more fast the gas.

Hope it was helpful!
Dr.Klerida


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes feeling of stomach stretching and empty after eating?

Brief Answer: Please follow.... Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. You are reporting to have stomach issues like stretching. To my opinion you need to be evaluated with upper endoscopy to rule out or confirm stomach issues like gastritis. With regards to colon gurgling it may be related with : -IBS - hyperacidity can cause large bowel gurgling and changing bowel movement. To my opinion you should start to: -use Prilosec 20 mg twice per day - continue using simethicone - use reglan , it will help to improve bowel movement - avoid spicy and fast foods - avoid unnecessary stress - increase physical activity. Hope it was helpful to you. Dr.klerida